Weakly locally presentable categories
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 179-186.
@article{CTGDC_1994__35_3_179_0,
     author = {Ad\'amek, J. and Rosick\'y, J.},
     title = {Weakly locally presentable categories},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     pages = {179--186},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {35},
     number = {3},
     year = {1994},
     zbl = {0809.18001},
     mrnumber = {1295116},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1994__35_3_179_0/}
}
TY  - JOUR
AU  - Adámek, J.
AU  - Rosický, J.
TI  - Weakly locally presentable categories
JO  - Cahiers de Topologie et Géométrie Différentielle Catégoriques
PY  - 1994
DA  - 1994///
SP  - 179
EP  - 186
VL  - 35
IS  - 3
PB  - Dunod éditeur, publié avec le concours du CNRS
UR  - http://www.numdam.org/item/CTGDC_1994__35_3_179_0/
UR  - https://zbmath.org/?q=an%3A0809.18001
UR  - https://www.ams.org/mathscinet-getitem?mr=1295116
LA  - en
ID  - CTGDC_1994__35_3_179_0
ER  - 
%0 Journal Article
%A Adámek, J.
%A Rosický, J.
%T Weakly locally presentable categories
%J Cahiers de Topologie et Géométrie Différentielle Catégoriques
%D 1994
%P 179-186
%V 35
%N 3
%I Dunod éditeur, publié avec le concours du CNRS
%G en
%F CTGDC_1994__35_3_179_0
Adámek, J.; Rosický, J. Weakly locally presentable categories. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 35 (1994) no. 3, pp. 179-186. http://www.numdam.org/item/CTGDC_1994__35_3_179_0/

[A] P. Ageron: The logic of structures, J. Pure Appl. Algebra 79 (1992), 15-34 | MR | Zbl

[AHR] J. Adámek, H. Herrlich, and J. Reiterman: Cocompletness almost implies completness, Proc. "Categorical Topology", World Sci. Publ., Singapore 1989, 246-256 | MR

[AR] J. Adámek and J. Rosický: Injectivity in locally presentable categories, Trans. Amer. Math. Soc., to appear | MR | Zbl

[D] Y. Diers: Catégories localement multiprésentables, Arch. Math. 34 (1988), 344-356 | MR | Zbl

[L] F. Lamarche: Modelling polymorphism with categories, thesis, McGill Univ., Montreal 1988

[La] C. Lair: Categories qualifiables et categories esquissables, Diagrammes 17(1987), 1-153 | Numdam | MR | Zbl

[MP] M. Makai and R. Paré: Accessible categories, Contemp. Math. 104, Amer. Math. Society, Providence, Rhode Island 1989. | MR | Zbl